# SDR 98ZZZX4573

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107KC
- Make and model: Beech A36
- Aircraft serial: E2965
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: KLN90B
- Condition: Malfunctioned
- Location: Cockpit
- Component: Bendix
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IFR FLIGHT PLAN, GPS DIRECT IN IMC - SETTING UP TO SHOOT AN ILS AND WAS GOING TO USE THE GPS FOR SITUATIONAL AWARENESS.  WHEN THE LEFT CURSOR BUTTON WAS PRESSED, THE GPS SCREEN DISSOLVED AND WENT BLANK.  WHEN THE SCREEN CAME BACK ON IN ABOUT 5 SECONDS, THE GPS WENT INTO SELF-TEST MODE.  THE GPS LOST ALL USER-DATA AND COULD NOT LOCATE ITSELF.
